# SDR USAA2014040200007

- Difficulty date: April 1, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 44,400 hours, 16,274 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE277000
- Part serial: 542
- Condition: Low Pressure
- Location: L2 Door
- Part time: 44,400 hours, 16,274 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L2 SERVICE DOOR EMERGENCY OPENING CYLINDER HAS LOW PRESSURE.  SERVICED L2 DOOR EMERGENCY OPERATING CYLINDER IAW AMM 52-22-00-614-002-A.  LEAK CHECKED GOOD, OK FOR SERVICE.
